MathSciNet Relay Station
MathSciNet bibliographic data
MR2561245 35R60
Biswas, Anup; Borkar, Vivek S. Small noise asymptotics for invariant densities for a class of diffusions: a control theoretic view. J. Math. Anal. Appl. 360 (2009), no. 2, 476–484.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement